# SDR DXTA2023030781860

- Difficulty date: March 3, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N345QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500230
- Aircraft time: 6,143 hours, 4,752 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: THE MAIN CABIN DOOR WILL NOT OPEN FROM THE INSIDE OF THE AIRCRAFT.    WE HAD TO ASK THE LINE GUYS TO OPEN THE DOOR FROM THE OUTSIDE, SO WE COULD EXIT THE AIRCRAFT WITH OUR PASSENGER.  I HAVE ATTACHED A VIDEO FOR YOU TO VIEW, TO SHOW THE ISSUE THAT WE ARE HAVING.///SIGN-OFF///REPLACED BEARING ON UNLOCK BELLCRANK.  IAW PHENOM 300 AMM 52-10-00.  OPS CHECK GOOD.
